# SDR CA030117001

- Difficulty date: January 15, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 3,109 hours
- Engine: Lyc IO360L2A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Check Valve
- Condition: Unserviceable
- Location: Vacuum System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE VACUUM SYSTEM CHECK VALVE MANIFOLD WAS DETERMINED TO BE UNSERVICEABLE DUE TO LEAKS PAST THE CHECK VALVE DISC. THIS FINDING WAS DETERMINED BY FOLLOWING THE INSPECTION CRITERIA CONTAINED IN CESSNA SB02-37-04.  THE PART WAS REMOVED FROM SERVICE AND A REPLACEMENT PART WAS ORDERED.
